Carvedilol (generic for coreg)

tankmom
By tankmom Latest Reply 2011-05-02 21:39:28 -0500
Started 2011-04-05 17:32:22 -0500

I thought I understood what the doctor had told me when I first started this, but I just researched it again and found what else it can affect. I was shocked when I found it could cause problems with hyperglycemia. I have enough problems with my sugar levels but I am not diabetic. i consider myself as being hypoglycemic as I have had spells that I am not happy with. I have had blood work done but they show below or right at the allowable level. Any other thoughts on the medication causing problems?


4 replies

pattymac2011
pattymac2011 2011-05-02 16:39:52 -0500 Report

be sure to check all your medications at the hospital they had me on the same medication but they also had me on metrprolol and lisinopril for blood pressure problems and the combination of the meds caused my heart rate to drop way below the acceptable rate. i discontinued the cardevilol and my heart rate went back up.

HeartHawk
HeartHawk 2011-04-06 01:50:38 -0500 Report

tank,

Yes, many drugs, even supplements like niacin, can wreak havoc on blood sugar. In fact, I was surprised to find so many mood drugs (anti-depressant for example) can affect blood sugar. Always check this especially is you are diabetic whcih many of us are.

HH